Nilpotency in varieties of groups with operators

Khukhro, E. I. (1992) Nilpotency in varieties of groups with operators. Mathematical Notes of the Academy of Sciences of the USSR, 50 (2). pp. 869-871. ISSN 0001-4346

Full text not available from this repository.

Item Type:Article
Item Status:Live Archive

Abstract

Translated from Matematicheskie Zametki, Vol. 50, No. 2, pp. 142–145, August, 1991.

Keywords:Mathematics
Subjects:G Mathematical and Computer Sciences > G100 Mathematics
Divisions:College of Science > School of Mathematics and Physics
ID Code:15772
Deposited On:04 Mar 2016 11:37

Repository Staff Only: item control page